| Catalog Number |
SRM-560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "malfunction, looks like the inner layer is bursting into the outer layer." this record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, g2, h6.
Event or Problem Description
Healthcare professional later reported "right breast implant rupture.Right breast ultrasound revealed rupture." device has been explanted and replaced.
Event or Problem Description
Patient reported "malfunction, looks like the inner layer is bursting into the outer layer." healthcare professional later reported "right breast implant rupture.Right breast ultrasound revealed rupture." this record is for the right side.The device was explanted.
Additional Manufacturer Narrative
Device analysis results:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
rupture: observed broken device through microscopic inspection assessed as fold flaw opening, surgical damage and observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis non penetrating nicks are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, corrected and/or changed data: b.5, b.7, d.4, d.9, h.3, h.6.